# SDR DALA2022042803010

- Difficulty date: April 19, 2019
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-211
- Aircraft serial: 7381
- Aircraft time: 15,280 hours, 7,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 1 DOOR LOWER AFT CORNER HAS BEEN PERMEMANT REPAIRED PER RI 577423-14 DATED 18 APR 19 15:00 AND PER A 321 SRM 52-10-00-300- 003 AND REF LOG 5808112. FWD TO MONITOR REF A321 SRM 52-10-00-300-003 REPAIR CATEGORY B REQUIRES INSPECTION AT 60,000 FC PER A321 SRI 52-10-00-205-022. (LP# 1037809)
